# SDR PCAA0101002

- Difficulty date: January 9, 2001
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N835EX
- Make and model: Dhav DHC8102
- Aircraft serial: 289
- Aircraft time: 22,965 hours, 25,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BGM FLIGHT  3555. ROW 1 RIGHT SIDE EMERGENCY LIGHT INOP ONE BULB. MAINTENANCE REPAIRED WIRING ON FLOOR EMERGENCY LIGHTS. AIRCRAFT RETURNED TO SERVICE.
